ISSN : 2583-939X

On the quasi-stationary solutions in 1D non-Hermitian systems

Original Research (Published On: 08-Aug-2023 )
On the quasi-stationary solutions in 1D non-Hermitian systems
DOI : 10.56439/WJP/2023.1107

Francisco Marcelo Fernández

World Jour. of Phys., 1 (2):64-68

Francisco Marcelo Fernández : INIFTA, DQT, Suc. 4, C.C. 16, 1900 La Plata, Argentina

Download PDF Here

DOI: 10.56439/WJP/2023.1107

Article History: Received on: 15-Jun-23, Accepted on: 15-Jul-23, Published on: 08-Aug-23

Corresponding Author: Francisco Marcelo Fernández

Email: fernande@quimica.unlp.edu.ar

Citation: Francisco Marcelo Fernández (2023). On the quasi-stationary solutions in 1D non-Hermitian systems. World Jour. of Phys., 1 (2 ):64-68


Abstract

    

In this paper we show that some 1D non-Hermitian lattices can be easily transformed into Hermitian ones. This fact clearly facilitates the analysis of the former. Our theoretical results suggest that the results and conclusions derived earlier by other authors may not be correct.

Statistics

   Article View: 434
   PDF Downloaded: 18